English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Baseline Correction in n-Dimensional NMR Spectra by Sectionally Linear Interpolation

Saffrich, R., Beneicke, W., Neidig, K. P., & Kalbitzer, H. R. (1993). Baseline Correction in n-Dimensional NMR Spectra by Sectionally Linear Interpolation. Journal of Magnetic Resonance Series B, 101(3), 304-308. doi:10.1006/jmrb.1993.1047.

Item is

Files

show Files
hide Files
:
JMagnResonB_101_1993_304.pdf (Any fulltext), 221KB
 
File Permalink:
-
Name:
JMagnResonB_101_1993_304.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Medical Research, MHMF; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Creators

show
hide
 Creators:
Saffrich, Rainer1, Author              
Beneicke, Wolfgang1, 2, Author              
Neidig, Klaus Peter3, Author              
Kalbitzer, Hans Robert1, Author              
Affiliations:
1Emeritus Group Biophysics, Max Planck Institute for Medical Research, Max Planck Society, ou_1497712              
2IT Services, Max Planck Institute for Medical Research, Max Planck Society, ou_persistent22              
3Max Planck Institute for Medical Research, Max Planck Society, ou_1125545              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1991-11-061992-11-031993-06
 Publication Status: Published in print
 Pages: 5
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 665083
DOI: 10.1006/jmrb.1993.1047
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Magnetic Resonance Series B
  Other : J. Magn. Reson. Ser. B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Orlando, Fla. : Academic Press
Pages: - Volume / Issue: 101 (3) Sequence Number: - Start / End Page: 304 - 308 Identifier: ISSN: 1064-1866
CoNE: https://pure.mpg.de/cone/journals/resource/954922651175